# SDR DALA2015032602392

- Difficulty date: March 23, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 598-946
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT FWD/UPPER CORNER OF WINDOW RING PAN BETWEEN STA 598-617, 750-769 AND 927-946 AT PAX CABIN.  AREA WAS REPAIRED IAW SRM 53-05, PAR 139, 51-10-3, 51-10-2, 51-30-2 AND 51-30-5 AND ERA 487747-14, MA REV ORIGINAL.
